# SDR CA100809010

- Difficulty date: August 6, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-46-310P
- Aircraft time: 4,250 hours
- Engine: Cont TSIO550C
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 84010002
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT CRACKED AT 2 PIECE ATTACH FOOTING.  CRACK IDENTIFIED BY VISUAL INSPECTION AS PER SB1103C.  THIS IS THE 31ST ENGINE MOUNT WITH SUCH FAILURE THROUGH THE SHOP.  ENGINE MOUNT WILL BE REPAIRED AND RE-INFORCED USING TCCA RDC C-RA03-047.  FAILURE TO INSPECT MOUNT AND RE-INFORCE MOUNT AS PER RDC C-RA03-047 MAY RESULT IN NOSE LANDING GEAR COLLAPSE.
